# SDR SWAA2020091414939

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 26,866 hours, 11,620 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR FUSELAGE STA 663 VAPOR BARRIER WEB CRACKED IN RT WHEEL WELL AT RBL 31.83.  CRACK MEASURES APROX 4.00', ACTION REQUIRED.  REPETITIVE ACTION REQUIRED DO A VISUAL INSPECTION OF THE REPAIR AREA, MAKE SURE THE CRACK AS NOT GROWN PAST THE INTERIM SEAL AS PER ARM 57-10-10.
